MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALB2 ALBUMIN GEN.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN

ROCHE DIAGNOSTICS ALB2 ALBUMIN GEN.2; BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Catalog Number 03183688122
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable alb2 albumin gen.2 results for one patient the cobas 6000 c501 module serial number (b)(4) compared to a competitor¿s platform.The reporter stated the same sample was tested on 3 cobas systems (twice on a 6000 and once on an 8000) and all three were non-comparable with the competitor platform.The reporter provided the following examples: the c501 result was 0.8 g/dl.The competitor result was 3.2 g/dl.The c501 result was 0.02 g/dl.The competitor result was 2.42 g/dl.The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation found the calibration and qc data were within specifications which rules out a general reagent or instrument issue.An interference due to the drugs modafinil and azithromycin can be excluded as they do not violate the interference specification for alb2 in the therapeutic concentration.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ALB2 ALBUMIN GEN.2
Common Device Name
BROMCRESOL GREEN DYE-BINDING, ALBUMIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12196697
Report Number1823260-2021-02103
Device Sequence Number3508744
Product Code CIX
UDI-Device Identifier04015630918898
UDI-Public04015630918898
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K033009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183688122
Device Lot Number524225
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AZITHROMYZIN; BECOSULE (VIT B COMPLEX + VIT C); CALCIUM GLUCONATE; CANDID G-CELL-CREAM; CITISTAR (CITOCOLINE SODIUM); DEXORANGE; MODALERT (MODAFINIL); NEBCLEVOUN+BUDECORT; NUHENZ; PANTOCID (PANTROPRAZOLE); PETRIL MD (CLONAZEPAM); POTKLOR (POTASSIUM CHLORIDE); PROTEIN PLUS; REBAGEN (REBAMIPIDE); SHELCAL (CALCIUM AND VITAMIN D3); TOLVAS (TOLVAPTAN); UPRISE-D3 (VITAMIN D3 SUPPLEMENT)
Patient Age76 YR